MAUDE Adverse Event Report: CORCYM CANADA CORP. STANDARD SIZE 31 MITRAL; CARBOMEDICS STANDARD PROSTHETIC HEART VALVE, MITRAL

CORCYM CANADA CORP. STANDARD SIZE 31 MITRAL; CARBOMEDICS STANDARD PROSTHETIC HEART VALVE, MITRAL
Model Number M7-031
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/13/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Based on the information provided on (b)(6) 2021 a carbomedics 31 mm mitral valve was implanted and explanted on the same day.No further information has been provided.

Brand Name
STANDARD SIZE 31 MITRAL
Common Device Name
CARBOMEDICS STANDARD PROSTHETIC HEART VALVE, MITRAL
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc V5J 5 M1
CA  V5J 5M1
MDR Report Key12216198
Report Number1718850-2021-01133
Device Sequence Number4173389
Product Code LWQ
UDI-Device Identifier08022057012746
UDI-Public(01)08022057012746(240)M7-031(17)240208
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/23/2021
Report Date (Section F) 06/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/08/2024
Device Model NumberM7-031
Device Catalogue NumberM7-031
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/25/2021
Event Location Hospital
Date Report to Manufacturer06/25/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR